DOI 10.1016/j.nmni.2019.01.003
Report of β-lactam antibiotic-induced vancomycin-resistant Staphylococcus aureus from a university hospital in Egypt.
Аннотация
We report a case of hospital-acquired pneumonia that to our knowledge is the first description in Egypt of the emergence of vancomycin (VA)-resistant Staphylococcus aureus due to the concomitant use of β-lactams. The combination of β-lactam antibiotics and VA in the treatment of methicillin-resistant S. aureus must be avoided to refrain from inducing VA resistance; further, if there is coinfection with Gram-negative bacilli, β-lactams must be avoided. If β-lactam antibiotic-induced VA-resistant methicillin-resistant S. aureus is isolated, then β-lactams must be avoided until the organism's sensitivity to VA is restored if VA is the only therapeutic option available.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.